# SDR 2006UALA01950

- Difficulty date: October 6, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 48,915 hours, 16,892 cycles
- Engine: Pwa PW2037
- Engine time: 48,915 hours, 16,892 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO THE LOSS OF OIL PRESSURE IN THE NR 2 ENGINE.  ENGINE SHUTDOWN BY CREW.  THE FAILURE IS ATTRIBUTED TO BUILDUP OF MATERIAL (BOM) RESULTING IN LUBE AND SCAVENGE PUMP FAILURE.  CLOGGING OF SCAVENGE PORT OF PUMP ASSY STOPPED THE GEAR ROTATION.  THIS CAUSED A TORQUE SHEAR FRACTURE OF THE INTERNAL DRIVE SPLINE.  AS A RESULT, THE PRESSURE GEARS, LOCATED BEHIND THE SCAVENGE GEARS, CEASED ROTATING AND CUTOFF OIL SUPPLY TO THE ENGINE.
